Advanced search
Start date
Betweenand

Study and implementation of deterministic methods for global optimization of nonlinear programming problems

Grant number: 15/18053-9
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): December 01, 2015
Effective date (End): November 30, 2018
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Applied Mathematics
Principal researcher:José Mário Martinez Perez
Grantee:Rafael Durbano Lobato
Home Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Associated research grant:13/05475-7 - Computational methods in optimization, AP.TEM
Associated scholarship(s):17/05198-4 - Advanced nondifferentiable optimization techniques for hard structured optimization problems, BE.EP.PD

Abstract

The present project aims at studying and implementing algorithms for deterministic global optimization of nonlinear programming problems. The research will be focused on problems with continuous second order derivatives and make use of modern techniques of computational differentiation (automatic differentiation). It is also intended to study optimization problems where the functions involved are grey box (i.e., functions that do not have derivatives available, or that do not have analytical expression available, or that come from simulations, or functions whose cost of evaluation is high). The main goal of the project will be the development of a robust and efficient software for global optimization.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BIRGIN, ERNESTO G.; LOBATO, RAFAEL D.; MARTINEZ, JOSE MARIO. Constrained optimization with integer and continuous variables using inexact restoration and projected gradients. BULLETIN OF COMPUTATIONAL APPLIED MATHEMATICS, v. 4, n. 2, p. 55-70, . (13/05475-7, 15/18053-9, 13/07375-0, 13/03447-6, 14/18711-3, 10/10133-0)
BIRGIN, E. G.; LOBATO, R. D.. A matheuristic approach with nonlinear subproblems for large-scale packing of ellipsoids. European Journal of Operational Research, v. 272, n. 2, p. 447-464, . (15/18053-9, 13/07375-0, 13/05475-7, 13/03447-6, 12/23916-8, 17/05198-4, 16/01860-1)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.